MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802892
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that higher than expected vitros intact pth (ipth) results obtained from college (b)(6).Proficiency samples when tested using a vitros xt 7600 integrated system.This assignable cause of the event could not be determined.Historical qc fluid performance indicates a vitros ipth lot 2155 performance issue is not a likely contributor to the event.Vitros ipth reagent lot 2161 was a brand-new lot to the customer the day prior to the second phs event (24 march 2026).Post-calibration qc was acceptable, however, given the very low number of data points (n=1), a reagent related issue related to vitros ipth reagent lot 2161 cannot entirely be ruled out as contributing to the event.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros ipth reagent lots 2155 or 2161.No precision testing was performed on the vitros xt 7600 system to verify instrument performance.However, as qc results were acceptable for vitros ipth reagent lots 2155 and 2161, an instrument related issue is not a likely contributor to the event.It was determined that the customer was following caps recommendations for sample handling and storage throughout this investigation.Therefore, improper sample storage and/or handling are not likely contributors to this event.An ortho service engineer (se) reviewed the complaint on 04 may 2026 and stated that a pipette-reconstitution error is a potential cause of this event, however, as results were consistent across two different fixed volume pipettes for two different cap proficiency survey sample sets, a pipette-driven reconstitution issue is not a likely contributor to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros intact pth (ipth) results obtained from college of american pathologists (cap) proficiency samples when tested using a vitros xt 7600 integrated system.Vitros ipth lot 2155: pth-01 (initial) result of 518.8 pg/ml vs an expected cap mean result of 360.13 pg/ml pth-02 (initial) result of 19.2 pg/ml vs an expected cap mean result of 13.00 pg/ml pth-03 (initial) result of 296.4 pg/ml vs an expected cap mean result of 207.23 pg/ml pth-04 (initial) result of 1,735 pg/ml vs an expected cap mean result of 1,272.47 pg/ml pth-05 (initial) result of 985.7 pg/ml vs an expected cap mean result of 707.56 pg/ml vitros ipth lot 2161: pth-01 (repeat) result of 491.5 pg/ml vs an expected cap mean result of 360.13 pg/ml pth-03 (repeat) result of 272.0 pg/ml vs an expected cap mean result of 207.23 pg/ml pth-04 (repeat) result of 1,696.7 pg/ml vs an expected cap mean result of 1,272.47 pg/ml pth-05 (repeat) result of 965.5 pg/ml vs an expected cap mean result of 707.56 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros ipth results were obtained when the customer was processing non-patient fluids.There has been no allegation of patient harm as a result of this event.This report is number two of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc.(ortho) complaint numbers (b)(4), (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25138853
Report Number3007111389-2026-00095
Device Sequence Number9542818
Product Code CEW
UDI-Device Identifier10758750006267
UDI-Public(01)10758750006267(17)260420(11)250716(10)2155
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2026
Device Catalogue Number6802892
Device Lot Number2155
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown